# SDR TAMF20090008S

- Difficulty date: March 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242302545
- Part serial: 384
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION FOUND ENG NR2 RH CORE COWL NAC  STA 303.75 FRAME AND STRAP WITH CHAFING.  REPAIRED ACCOMPLISHED IAW EWO 767 54-048 AND ROHR CV 09-0629-01.
